# SDR SIMA20160816004

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 31,948 hours, 27,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT SEAT ROWS 16 AND 17 INOPERATIVE.  R & R CEILING EMERGENCY EXIT LIGHT LAMP AT SEAT ROWS 16 AND 17 IAW AMM 33-50-08.  OPS CHECK GOOD.
